# SDR IPXA1568072

- Difficulty date: June 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 20,741 hours, 14,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOOR STRUCTURE, APPROX STA 340 LBL 1-2 FITTING FLANGE HAS CORROSION.  REPLACED SEAT TRACK STA 297-430 BL 0 IAW SRM 51-40-02 AND DWG 141N5130.
